# SDR MASA2013060954269

- Difficulty date: June 9, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 24,465 hours, 19,498 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING FLOOD LIGHT ROW 11 INOPERATIVE.   RESEATED LIGHT WIRING CONNECTOR.
